EconPapers    
Economics at your fingertips  
 

Strong Convergence of the Iterative Methods for Hierarchical Fixed Point Problems of an Infinite Family of Strictly Nonself Pseudocontractions

Wei Xu and Yuanheng Wang

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

This paper deals with a new iterative algorithm for solving hierarchical fixed point problems of an infinite family of pseudocontractions in Hilbert spaces by , , and , where is a nonself -strictly pseudocontraction. Under certain approximate conditions, the sequence converges strongly to , which solves some variational inequality. The results here improve and extend some recent results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/457024.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/457024.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:457024

DOI: 10.1155/2012/457024

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:457024